American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60K35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Tertuliano Franco, Patrícia Gonçalves and Adriana Neumann. Phase transition of a heat equation with Robin's boundary conditions and exclusion process. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kathrin Bringmann and Karl Mahlburg. Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation. Trans. Amer. Math. Soc. 364 (2012) 3829-3859.
Abstract, references, and article information   
View Article: PDF

[3] József Balogh, Béla Bollobás, Hugo Duminil-Copin and Robert Morris. The sharp threshold for bootstrap percolation in all dimensions. Trans. Amer. Math. Soc. 364 (2012) 2667-2701.
Abstract, references, and article information   
View Article: PDF

[4] Roberto Imbuzeiro Oliveira. On the coalescence time of reversible random walks. Trans. Amer. Math. Soc. 364 (2012) 2109-2128. MR 2869200.
Abstract, references, and article information   
View Article: PDF

[5] Raphaël Cerf and Marie Théret. Law of large numbers for the maximal flow through a domain of $\mathbb{R}^{d}$ in first passage percolation. Trans. Amer. Math. Soc. 363 (2011) 3665-3702. MR 2775823.
Abstract, references, and article information   
View Article: PDF

[6] Itai Benjamini, Noam Berger, Christopher Hoffman and Elchanan Mossel. Mixing times of the biased card shuffling and the asymmetric exclusion process. Trans. Amer. Math. Soc. 357 (2005) 3013-3029. MR 2135733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gregory A. Freiman and Boris L. Granovsky. Clustering in coagulation-fragmentation processes, random combinatorial structures and additive number systems: Asymptotic formulae and limiting laws. Trans. Amer. Math. Soc. 357 (2005) 2483-2507. MR 2140447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander E. Holroyd, Thomas M. Liggett and Dan Romik. Integrals, partitions, and cellular automata. Trans. Amer. Math. Soc. 356 (2004) 3349-3368. MR 2052953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Elchanan Mossel. Phase transitions in phylogeny. Trans. Amer. Math. Soc. 356 (2004) 2379-2404. MR 2048522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Timo Seppäläinen. Second class particles as microscopic characteristics in totally asymmetric nearest-neighbor $K$-exclusion processes. Trans. Amer. Math. Soc. 353 (2001) 4801-4829. MR 1852083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tom Bohman. Discrete threshold growth dynamics are omnivorous for box neighborhoods. Trans. Amer. Math. Soc. 351 (1999) 947-983. MR 1443863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Karl Petersen and Klaus Schmidt. Symmetric Gibbs measures. Trans. Amer. Math. Soc. 349 (1997) 2775-2811. MR 1422906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Janko Gravner. The boundary of iterates in Euclidean growth models. Trans. Amer. Math. Soc. 348 (1996) 4549-4559. MR 1370643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward C. Waymire and Stanley C. Williams. A cascade decomposition theory with applications to Markov and exchangeable cascades. Trans. Amer. Math. Soc. 348 (1996) 585-632. MR 1322959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Donald A. Dawson, Andreas Greven and Jean Vaillancourt. Equilibria and quasiequilibria for infinite collections of interacting Fleming-Viot processes . Trans. Amer. Math. Soc. 347 (1995) 2277-2360. MR 1297523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Janko Gravner and David Griffeath. Threshold growth dynamics . Trans. Amer. Math. Soc. 340 (1993) 837-870. MR 1147400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. Jerome Keisler. A law of large numbers for fast price adjustment . Trans. Amer. Math. Soc. 332 (1992) 1-51. MR 1046836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Enrique D. Andjel. Ergodic and mixing properties of equilibrium measures for Markov processes . Trans. Amer. Math. Soc. 318 (1990) 601-614. MR 953535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. E. Hurd. Nonstandard analysis and lattice statistical mechanics: a variational principle . Trans. Amer. Math. Soc. 263 (1981) 89-110. MR 590413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William G. Faris. The Rayleigh-Schr\"odinger expansion of the Gibbs state of a classical Heisenberg ferromagnet . Trans. Amer. Math. Soc. 261 (1980) 579-587. MR 580904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Thomas M. Liggett. Ergodic theorems for the asymmetric simple exclusion process . Trans. Amer. Math. Soc. 213 (1975) 237-261. MR 0410986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Frank Spitzer. Recurrent random walk of an infinite particle system . Trans. Amer. Math. Soc. 198 (1974) 191-199. MR 0375533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thomas M. Liggett. A characterization of the invariant measures for an infinite particle system with interactions. II . Trans. Amer. Math. Soc. 198 (1974) 201-213. MR 0375531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Martin L. Silverstein. Symmetric jump processes . Trans. Amer. Math. Soc. 192 (1974) 79-96. MR 0348849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Thomas M. Liggett. A characterization of the invariant measures for an infinite particle system with interactions . Trans. Amer. Math. Soc. 179 (1973) 433-453. MR 0326867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sidney C. Port and Charles J. Stone. Infinite particle systems . Trans. Amer. Math. Soc. 178 (1973) 307-340. MR 0326868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Thomas M. Liggett. Existence theorems for infinite particle systems . Trans. Amer. Math. Soc. 165 (1972) 471-481. MR 0309218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1